# SDR 96ZZZX253

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N992PE
- Make and model: Amtr THORPT18
- Aircraft serial: 1992
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 8406R
- Condition: Split
- Location: Inbd Boss
- Part time: 112 hours
- Component: Stwarner
- Stage of operation: NR
- Nature of condition: B, K, J
- Precautionary procedure: A

## Discrepancy

OIL COOLER WELD BROKE WHERE THE BOSS IS WELDED ONTO THE COOLER ON INBOARD SIDE.  OIL WAS QUICKLY PUMPED OUT OF THE ENGINE SPRAYING OVER THE ENGINE CREATING MUCH SMOKE IN THE COCKPIT AND ZERO READING ON THE OIL PRESSURE GAUGE.  FORTUNATELY, ACFT WAS OVER AN AIRPORT AND MADE A SAFE LANDING.  THE INSTALLATION OF THE COOLER IS STANDARD ON T18.
